Makowsky, J. A.; Marcja, A.
Problemi di decidibilità in logica topologica
Rendiconti del Seminario Matematico della Università di Padova, Tome 56 (1976) , p. 67-78
Zbl 0402.03020 | MR 476473
URL stable : http://www.numdam.org/item?id=RSMUP_1976__56__67_0

Bibliographie

[1] G.A. Broesterhuizen, Structures for a logic with additional generalized quantifiers, Thesis, Nijmegen, 1974.

[2] C.C. Chang, Modal model theory, Proceedings of the Cambridge Summer School in Mathematical Logic. Springer Lecture Notes, 337, pp. 599-617. MR 357063 | Zbl 0276.02012

[3] Yu L. Ersov - I.A. Lavrov - A.D. Taimanov - M.A. Taitslin, Elementary Theories, Russian Mathematical Surveys, 20 (1965), pp. 35-105. MR 186553

[4] D. Giorgetta, Notes on automorphism groups, in preparazione.

[5] J. Keisler, Logic with the quantifier « there exist uncountably many », Ann. Math. Logic, 1 (1969), pp. 1-93. MR 263616 | Zbl 0206.27302

[6] J.A. Makowsk*, A logic for topological structures with an interior operator, Meeting of the ASL in Clermont Ferrand (1975).

[7] J.A. Makowsky - A. Marcja, Completeness theorem for modal model theory with the Montague-Chang semantics, Zeitschr. f. math. Logik und Grundlagen d. Math., 23 (1977), pp. 97-104. MR 485205 | Zbl 0362.02043

[8] J.A. Makowsky - A. Marcja, The decidability of monadic topological predicate calculus, in pubblicazione.

[9] J.A. Makowski - S. Tulipani, Some model theory for monotone quantifiers, Arch. math. Logik, 18 (1977), pp. 115-134. MR 469693 | Zbl 0365.02042

[10] A.I. Mal'Cev, Elementary properties of linear groups, in The Mathematics of Algebraic Systems, Amsterdam (1971).

[11] A. Mostowski - R.M. Robinson - A. Tarski, Undecidable theories, Amsterdam (1953). Zbl 0053.00401

[12] J. Robinson, Definability and decision problems in arithmetic, J.S.L., 14 (1949), pp. 98-114. MR 31446 | Zbl 0034.00801

[13] G.E. Sacks, Saturated model theory, Reading (1972). MR 398817 | Zbl 0242.02054

[14] J. Sgro, Completeness theorems for topological models, in pubblicazione. Zbl 0387.03010

[15] J.R. Shoenfield, Mathematical logic, Reading (1967). MR 225631 | Zbl 0155.01102